# SDR 2004FA0000803

- Difficulty date: September 28, 2004
- Submitted: October 13, 2004
- Operation: General aviation
- Aircraft: N8938C
- Make and model: Piper PA-28-140
- Aircraft serial: 287625136
- Engine: Lyc O320*
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: TCB35323011
- Condition: Chafed
- Location: Spinner
- Part time: 521 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON ANNUAL INSPECTION, FOUND AFT SPINNER BULKHEAD (PN TCB36323011) TO BE CHAFFING AGAINST PROPELLER BLADES.  ONCE REMOVED, IT WAS ALSO EVIDENT THAT CORROSION HAD FORMED ON THE PROPELLER TUB.  ALSO DISCOVERED WAS MATERIAL FROM THE BULKHEAD HAD TRANSFERRED TO THE PROPELLER.  INSPECTION OF THE AFT SPINNER BULKHEAD SHOWED THAT THE BULKHEAD HAD BEEN COMPRESSED, WHICH HAD REDUCED THE TORQUE ON THE MOUNTING BOLTS. (WP27200407907)
